Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i11.60
pages 68-75

Seeking Optimal Knots for Segment Approximation

Larisa P. Vakal
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

The differential evolution algorithm for seeking optimal knots for Chebyshev (uniform) piecewise-polynomial approximation is proposed. The approximation results obtained with the use of algorithm are presented. A comparison of this algorithm with deterministic algorithms of segment polynomial approximation and with a continuous genetic algorithm is made.


Articles with similar content:

Asymptotic Modeling and Identification of Complex Linear Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 4
Vyacheslav F. Gubarev
Time-Optimal Problem for Systems with Fractional Dynamics
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Ivan I. Matychyn, Victoriya V. Onyshchenko
The Asymptotics of Bounded Controls in Optimal Nonlinear Elliptic Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vladimir E. Kapustyan, Irina V. Shapoval
Solving a Uniform Nonlinear Approximation Problem Using Continuous Genetic Algorithm
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Larisa P. Vakal
Determination of Soundproofing of Construction Units on Basis of the General Wave Propagation Theory for a Multilayered Media
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 1&2
L. B. Lerman, A. A. Tkachenko